Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243462] of Richard T. Durrett

Papers Published

  1. Durrett, RT; Rogers, LCG, Asymptotic behavior of Brownian polymers, Probability Theory and Related Fields, vol. 92 no. 3 (1992), pp. 337-349, ISSN 0178-8051 [doi]
    (last updated on 2017/12/17)

    Abstract:
    We consider a system that models the shape of a growing polymer. Our basic problem concerns the asymptotic behavior of Xt, the location of the end of the polymer at time t. We obtain bounds on Xt in the (physically uninteresting) case that d=1 and the interaction function f(x)≥0. If, in addition, f(x) behaves for large x like Cx-β with β<1 we obtain a strong law that gives the exact growth rate. © 1992 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320